MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT CEMENTED SIZE 4+ L

MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT CEMENTED SIZE 4+ L
Model Number 02.12.0024L
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/09/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 19 march 2021: lot 178021: (b)(4) items manufactured and released on 23-jan-2018.Expiration date: 2023-01-09.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Another device involved: batch review performed on 19 march 2021.Gmk-sphere 02.12.0411fl tibial insert fixed sphere flex #4/11 mm l (k140826)lot.175241: (b)(4) items manufactured and released on 10-oct-2017.Expiration date: 2022-09-28.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
The patient came in 2 years and 9 months after the primary surgery reporting instability and the cause of the instability is unknown.The surgeon revised the femoral component and insert, and added an extension stem and femoral distal wedge.

Brand Name
GMK-SPHERE FEMORAL COMPONENT CEMENTED SIZE 4+ L
Common Device Name
FEMORAL COMPONENT CEMENTED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11633971
Report Number3005180920-2021-00271
Device Sequence Number11649276
Product Code JWH
UDI-Device Identifier07630030862397
UDI-Public07630030862397
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K140826
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/09/2023
Device Model Number02.12.0024L
Device Catalogue Number02.12.0024L
Device Lot Number178021
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2021
Initial Report FDA Received Date04/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;